# SDR USAASB97284

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - ROWS 1 AND 2 AND MAIN CABIN DOOR EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK (AD2013-1A) AND CHARGER (2012-1).  OPERATIONAL CHECK GOOD.  (X)
